# SDR ABXA2022092398

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 113,050 hours, 32,882 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Spoiler Pcu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AFTER ENG START C HYD QTY EICAS ILLUMINATED AND THE HYD QTY DECREASED TO .11 ON CENTER SYSTEM. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE.  MAINTENANCE FOUND #10 SPOILER PCA FILTER HOUSING O-RING BLOWN, REMOVED AND REPLACED FILTER HOUSING O-RINGS IAW B767 AMM 27-61-02-434-060. LEAK CHECK GOOD CODE 600-4-D  OPS CHECKS GOOD CENTER HYD SERVICED TO FULL IAW B767 MM 12-12-01. AIRCRAFT RETURNED TO SERVICE.
